Select Page
Phone 934021607
Position Professor
Research interests Number Theory
Group Algebra Geometry Number Theory And Topology
Dieulefait, Luis Víctor

Catedràtic d'Àlgebra (Full Professor) at the Departament de Matemàtiques i Informàtica, UB, since 2020.

Degree in Mathematics at UNR (Rosario, Argentina, 1995). PhD in Mathematics at UB (2001).
Post-doctoral positions at Inst. Math. Jussieu, Université Paris 13 and CRM (2001/2003).
Ramón y Cajal fellowship at UB (2004/2007). Associate Professor at UB (2007/2020).

Visiting Researcher positions at Imperial College (London), Université Paris 13, IHES (Paris), UCLA (Los Angeles), MSRI (Berkeley), Hausdorff Institut (Bonn), IAS (Princeton), CRM, and José Castillejo research fellow for a year at Harvard in 2008.

ICREA Academia Research Award 2010 (2011-2015).

P.R. of the Number Theory Group at UB.
Organizer of research programs at CRM (2010) and Hausdorff Institut (2013).

I have proved the modularity of Rigid Calabi-Yau threefolds, cases of the Fontaine-Mazur and Serre’s modularity conjectures and cases of Langlands functoriality (base change for GL(2), symmetric powers and tensor products). I have solved several diophantine equations with the modular method.

More about me at:

Selected publications

Dieulefait, L.V.: Automorphy of Symm^5(GL(2)) and base change (with Appendix A by R. Guralnick and Appendix B by L. Dieulefait and T. Gee), J. Math. Pures et Appl. 104 (2015), 619-656.

Dieulefait, L.V., Freitas, N.: Fermat-type equations of signature (13,13,p) via Hilbert cuspforms, Math. Annalen 357 (2013), 987–1004.

Dieulefait, L.V.: Langlands Base Change for GL(2), Annals of Math. 176 (2012), 1015-1038.

Dieulefait, L.V.: The level 1 weight 2 case of Serre’s conjecture, Rev. Mat. Iberoamericana 23 (2007), 1115-1124.

Dieulefait, L.V.: Existence of families of Galois representations and new cases of the Fontaine-Mazur conjecture. J. Reine Angew. Math. 577 (2004), p 147-151.